# SDR TWAA9904802

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 12-8-98 MCI.
